# SDR DALA2023122110462

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0119093) CORROSION AT FWD CARGO COMPARTMENT FLOOR TRACK TIE DOWN STA 500L RBL 13 WL 158. FWD CARGO FLOOR TRACK AT STA 500L RBL 13 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A. REPAIRED FWD CARGO FLOOR TRACK AT STA 500J+10-500L RBL 13 IAW B737 SRM 53-00-53-2R.
